DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1007

Full metadata record

DC FieldValueLanguage
dc.contributor.authorBector, C R-
dc.contributor.authorChandra, S-
dc.date.accessioned2005-12-21T03:32:21Z-
dc.date.available2005-12-21T03:32:21Z-
dc.date.issued2002-
dc.identifier.citationFuzzy Sets and Systems, 125(3), 317-325en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1007-
dc.description.abstractA pair of linear primal–dual problems is introduced under fuzzy environment and appropriate results are proved to establish the duality relationship between them. Possible extensions are also suggested.en
dc.format.extent49817 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectLinear primal–dual problemsen
dc.subjectFuzzy environmenten
dc.titleOn duality in linear programming under fuzzy environmenten
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
bectordua2002.pdf48.65 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback